Home » Browse Health Topics » Gastritis » Pain after endoscopy
Pain after endoscopy
Dear Ask The Doctor:
Had an endoscopy yesterday and since have been suffering with pain in my chest, it gets worse when i drink or eat, was in tears this morning eating toast. was given omeprazole 20mg which i have to take 2 a day. my hospital have rang me today (procedure done privately) to see if im ok , i explained and i can ring at any time and the y will get in touch with the doctor. should i do this or will this go?
Answer:I realize how concerned you are about your symptom. After upper GI endoscopy, patients may feel bloated or nauseated. You may also have a sore throat, which can stay for a day or two. And will likely feel tired and should plan to rest for the remainder of the day. Unless otherwise directed, you may immediately resume their normal diet and medications.
Chest pain might also be felt after this procedure, remember that gas is introduced into your intestines to increase the visibility and some volume might remain inside until your body release it, however if the chest pain worsens it is mandatory that you contact your physician. I wish you the best.
Have a Question? Ask The Doctor Here.
Sign In to join in the conversation.
Help needed for severe stomach pain
I recovering from the flu. On day two of a prednisone pack and not been able to eat much. I've been taking lots of ib...
Hi, I have quite bad upper abdomen pain in the
Hi, I have quite bad upper abdomen pain in the centre and right side of that section. It feels like a burning but als...
Digestion Gasses and breath
I can't take any heavy foods, like lentils, rice, meat or other heavy things. Also I cannot eat more than a half plat...
I have had nausea for weeks and vomiting, tried...
I have had nausea for weeks and vomiting, tried antiemetic not working what can I do
Is this is a stomach or heart related problem?
Is this stomach or heart problems? Stomach gurgles, gassy, chest dull ache depending on how I lay or move also in back.
Suffering from huge gastritis and regurgitation .
My father suffering from blood sugar ,but anti diabetics drugs not tolerated ,since 10 years he is not taking any ant...
Help me suffering from stomuch pain
Suffering from stomach pain since 6 month,when ever i consume food its start paining on left side,under gone many med...
How long should one continue to take Omeprazole...
How long should one continue to take Omeprazole after completing the H Pylori treatment. My doctor said I need to tak...
Recurring stomach issues and symptoms.
I've been having mild stomach issues that come and go since November 2014. Pain presents itself as cramps and burning...
Bright red blood on surface of stool one time.
After taking antibiotics for 5 days upon finishing course found bright red blood on surface of stool and non on toile...
You’re in good hands, meet ATD’s founding physicians.
Dr. Suneel Sharman M.D.
- Board Certified GP
- CMO ATD Health Network Inc.
- Adjunct Professor at U Of T
Dr. Kunaal Jindal M.D.
- Board Certified Plastic Surgeon
- Director ATD Health Network Inc.
- Fellowship Training Atlanta, GA